# SDR CA051019003

- Difficulty date: September 2, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,921 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34745
- Part serial: 03104655
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOOSE CENTER ELECTRODE, REMOVED FOR FEAR OF FODDING ENGINE.
